A support property for infinite-dimensional interacting diffusion processes

Röckner M, Schmuland B (1998)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326(3): 359-364.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
;
Abstract / Bemerkung
The Dirichlet form associated with the intrinsic gradient on Poisson space is known to be quasi-regular on the complete metric space Gamma = {Z(+)-valued Radon measures on R-d}. We show that under mild conditions, the set Gamma/Gamma is epsilon-exceptional, where Gamma is the space of locally finite configurations in R-d, that is, measures gamma is an element of Gamma satisfying sup(x is an element of Rd) gamma({x}) less than or equal to 1. Thus, the associated diffusion lives on the smaller space Gamma. This result also holds for Gibbs measures with superstable interactions.
Erscheinungsjahr
Zeitschriftentitel
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics
Band
326
Ausgabe
3
Seite(n)
359-364
ISSN
PUB-ID

Zitieren

Röckner M, Schmuland B. A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1998;326(3):359-364.
Röckner, M., & Schmuland, B. (1998). A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 326(3), 359-364. doi:10.1016/S0764-4442(97)82995-3
Röckner, M., and Schmuland, B. (1998). A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326, 359-364.
Röckner, M., & Schmuland, B., 1998. A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 326(3), p 359-364.
M. Röckner and B. Schmuland, “A support property for infinite-dimensional interacting diffusion processes”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 326, 1998, pp. 359-364.
Röckner, M., Schmuland, B.: A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 326, 359-364 (1998).
Röckner, Michael, and Schmuland, Byron. “A support property for infinite-dimensional interacting diffusion processes”. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326.3 (1998): 359-364.